No Cover Image

Journal article 863 views

Stability in Distribution of Numerical Solutions for Stochastic Differential Equations

Chenggui Yuan Orcid Logo, Xuerong Mao

Stochastic Analysis and Applications, Volume: 22, Issue: 5, Pages: 1133 - 1150

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1081/SAP-200026423

Published in: Stochastic Analysis and Applications
Published: 2004
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 5
Start Page: 1133
End Page: 1150